journal6 ›› 2009, Vol. 30 ›› Issue (1): 20-22.

• Mathematics • Previous Articles     Next Articles

Almost Periodic Solutions for a Class of  Nonlinear Dynamical Systems


  1. (School of Mathematics and Information Science,Qujing Normal College,Qujing 655011,Yunnan  China)
  • Online:2009-01-25 Published:2012-04-27

Abstract: In this paper,the almost periodic solutions for a class of four order nonlinear  dynamical systems are studied by using the Leray-Schauder fixed point theorem and the method of Liapunov function.The sufficient conditions which guarantee the existence of the almost periodic  solutions are obtained.

Key words: almost periodic solution, dynamical system, Liapunov function

WeChat e-book chaoxing Mobile QQ